Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 90, NWS Seattle, WA

April 30, 2021

NWS Seattle, WA issued this small craft advisory at Apr 30, 2021, 3:07 PM PDT. It took effect at May 1, 2021, 2:33 AM PDT. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2021, 3:07 PM PDT (22:07 UTC)
In effect from
May 1, 2021, 2:33 AM PDT
Expired
May 3, 2021, 6:55 PM PDT
In force
64 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

360 
WHUS76 KSEW 302207
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
307 PM PDT Fri Apr 30 2021

PZZ131-132-010615-
/O.CON.KSEW.SC.Y.0089.210501T0000Z-210501T1200Z/
/O.NEW.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
307 PM PDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, west winds 15 to 25 
  kt. For the second Small Craft Advisory, west winds 15 to 25 
  kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Saturday. 
  For the Small Craft Advisory, from 11 AM Saturday to 5 AM PDT 
  Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-010615-
/O.NEW.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
307 PM PDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WHAT...West winds 15 to 25 kts.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 11 AM Saturday to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-010000-
/O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T0000Z/
Puget Sound and Hood Canal-
307 PM PDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...West wind 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
13 follow-up statements
446 
WHUS76 KSEW 010341
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
841 PM PDT Fri Apr 30 2021

PZZ130-010445-
/O.CAN.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
841 PM PDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds 20 knots or less in the forecast. 

$$

PZZ131-132-011145-
/O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T1200Z/
/O.EXT.KSEW.SC.Y.0090.210501T2100Z-210502T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
841 PM PDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SATURDAY TO 5 AM
PDT SUNDAY...

* WHAT...For the first Small Craft Advisory, west winds 15 to 25 
  kt. For the second Small Craft Advisory, west winds 15 to 25 
  kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Saturday. 
  For the Small Craft Advisory, from 2 PM Saturday to 5 AM PDT 
  Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
617 
WHUS76 KSEW 010933
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
233 AM PDT Sat May 1 2021

PZZ131-132-011745-
/O.CAN.KSEW.SC.Y.0089.000000T0000Z-210501T1200Z/
/O.EXT.KSEW.SC.Y.0090.210501T0933Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
233 AM PDT Sat May 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
310 
WHUS76 KSEW 011513
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
813 AM PDT Sat May 1 2021

PZZ131-132-012315-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
813 AM PDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
170 
WHUS76 KSEW 012142
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
242 PM PDT Sat May 1 2021

PZZ131-132-020545-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
242 PM PDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
870 
WHUS76 KSEW 020346
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
846 PM PDT Sat May 1 2021

PZZ131-132-021200-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
846 PM PDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
525 
WHUS76 KSEW 020926
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
226 AM PDT Sun May 2 2021

PZZ131-132-021730-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
226 AM PDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
800 
WHUS76 KSEW 021539
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
839 AM PDT Sun May 2 2021

PZZ131-132-022345-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
839 AM PDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds increasing this afternoon to 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
031 
WHUS76 KSEW 022135
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
235 PM PDT Sun May 2 2021

PZZ131-132-030545-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
235 PM PDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
224 
WHUS76 KSEW 030334
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
834 PM PDT Sun May 2 2021

PZZ131-132-031145-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210503T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
834 PM PDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
151 
WHUS76 KSEW 030927
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
227 AM PDT Mon May 3 2021

PZZ131-132-031730-
/O.EXT.KSEW.SC.Y.0090.000000T0000Z-210504T1600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
227 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt Monday evening through early
  Tuesday morning. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
532 
WHUS76 KSEW 031523
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
823 AM PDT Mon May 3 2021

PZZ131-132-032330-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210504T1600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
823 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
513 
WHUS76 KSEW 032225
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
325 PM PDT Mon May 3 2021

PZZ131-132-040630-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-210504T1600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
325 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...West winds 15 to 25 knots. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
166 
WHUS76 KSEW 040155
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
655 PM PDT Mon May 3 2021

PZZ131-132-041000-
/O.CAN.KSEW.SC.Y.0090.000000T0000Z-210504T1600Z/
/O.NEW.KSEW.SC.Y.0091.210504T0800Z-210504T1600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
655 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 2:59 PM PDT, 8 minutes earlier.

Area forecast discussion, Apr 30, 2:59 PM PDT, 8 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
259 PM PDT Fri Apr 30 2021

.SYNOPSIS...Scattered showers will persist across the region
today in the wake of a frontal system that moved through the area
this morning. Weak upper level troughing across the region will
keep conditions showery through Saturday, especially within the
vicinity of the Puget Sound Convergence Zone. Weak upper level
ridging will help to dry conditions out on Sunday, before the next
weak system moves across Western Washington on Monday. Conditions
look to dry out again near midweek, before a return to wet and
unsettled conditions commences Thursday.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...Radar showing scattered
light showers persisting in the wake of a frontal system that
traversed Western Washington this morning. Hi- res guidance still
indicative of a PSCZ developing across the Sound later tonight
and lingering through Saturday. Temperatures this afternoon are
generally trending ten to fifteen degrees cooler across the
region as of 215 PM, with highs expected only to make it up into
the mid 50s to low 60s today.

Weak upper level troughing will keep shower activity lingering
through Saturday, primarily across the Cascades and within the
vicinity of the PSCZ. However, many areas outside of the mountains
and the convergence zone will likely see some sun tomorrow.
Afternoon highs will be in the mid 50s to low 60s.

Weak upper level ridging and northwesterly flow aloft will act to
dry the remainder of the region out by Sunday, making for a
pretty nice latter half of the weekend. 500mb height rises will
allow for temperatures to warm a few degrees on Sunday, topping
out in the upper 50s to mid 60s.

A weak front will then move into Western Washington on Monday,
bringing another round of rain to the region. Rainfall amounts
look rather light at this time- with only a few hundredths to a
few tenths of an inch expected for most areas. Temperatures will
cool back down into the 50s.

.LONG TERM /TUESDAY THROUGH FRIDAY/...Showers look to linger
across Western Washington Tuesday in the wake of a frontal system,
however upper level ridging will start to build back into the
area and will act to dry out the region by Wednesday. Temperatures
will climb a few degrees each day. Ensembles currently advertising
Wednesday as the warmest day of the week, with afternoon highs in
the 60s-with some areas Seattle southward possibly hitting 70.
Warmer temperatures and dry conditions look to be short-lived
however, as an upper level trough and its associated frontal
system look to traverse into the region late week, bringing
another round of wet and unsettled conditions along with cooling
temperatures. 14

&&

.AVIATION...Mostly cloudy skies with some areas of scattered showers
expected through the remainder of the afternoon and evening. Onshore
flow continues, generally between 5-10 knots, keeping most terminals
in MVFR to IFR through the night. Another slight chance for showers
on Saturday before clearing on Sunday. The next round of rain
arrives Monday.

KSEA...Visibilities and ceilings have been slower to improve this
afternoon, with a persistent deck lingering between 500-1000 feet.
Ongoing conditions are not as indicative of significant scattering
into the evening and overnight hours as westerly onshore flow is
expected to continue. Scattering out to between 3500-5000 feet is
possible through 05Z, but will likely trend back down into MVFR cigs
through the rest of the night. Surface winds will generally be
between 5-10 knots. Saturday morning conditions at the terminal
could trend lower depending on the inland extent of the onshore
push.

Kristell

&&

.MARINE...Southerly winds will continue throughout Puget
Sound this afternoon in the wake of the frontal system. A westerly
push down the Strait of Juan de Fuca overnight is indicated by a
Small Craft Advisory. Offshore waters are calm, generally between 6-
7 feet at 10 seconds. Onshore flow will continue through the
weekend, with another westerly surge expected Saturday afternoon and
evening. A second front will move through the area on Monday with
onshore flow into Tuesday.

Kristell

&&

.HYDROLOGY...No river flooding expected over the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Saturday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory from 11 AM Saturday to 5 AM PDT Sunday for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca-West Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 5 PM PDT this afternoon for Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.